# SDR DALA2018101906168

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790044) DURING INSPECTION FOUND CRACK ON LT HORIZONTAL STABILIZER LOWER CHORD STA SS 285.9 FRONT SPAR AREA. LT HORIZONTAL STABILIZER LOWER CHORD STATION SS 285.9 FRONT SPAR WAS REPAIRED PER ER/A 572326-14 REV ORIG AND ETI -37-18-522 REV 2.
